MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY AND TUBE CUFF
Model Number 67PFSS50
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Hypoventilation (1916)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: see similar event 3012307300-2021-00364 involving similar product and same patient.
 
Event or Problem Description
It was reported the device was in use with patient and a tear in the flange was noted.The reporter stated a tube change was required to maintain airway.No further adverse effects reported.

Brand Name
BIVONA PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11164846
Report Number3012307300-2021-00367
Device Sequence Number17073081
Product Code JOH
UDI-Device Identifier10351688518712
UDI-Public10351688518712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number67PFSS50
Device Catalogue Number67PFSS50
Device Lot Number3959321
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;